Fixed point and homotopy results for mixed multi-valued mappings in 0-complete partial metric spaces*

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We give sufficient conditions for the existence of common fixed points for a pair of mixed multi-valued mappings in the setting of 0-complete partial metric spaces. An example is given to demonstrate the usefulness of our results over the existing results in metric spaces. Finally, we prove a homotopy theorem via fixed point results.
Original languageEnglish
Pages (from-to)159-174
Number of pages16
JournalNONLINEAR ANALYSIS
Volume20
Publication statusPublished - 2015

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Fixed point and homotopy results for mixed multi-valued mappings in 0-complete partial metric spaces*'. Together they form a unique fingerprint.

Cite this